# SDR IPXA2022070883939

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,278 hours, 24,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover Plate
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O, O, O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EQUIPMENT LIGHT SWITCH COVER WILL NOT CLOSER/R SWITCH GUARD ASSY FOR EMERGENCY EXIT LIGHT SWITCH. IAW AMM 33-51-0-501, AMM 33-51-08-401
